Optimum error nonlinearities for long adaptive filters

Tareq Al-Naffouri, Ali H. Sayed

Research output: Contribution to journalArticlepeer-review

7 Scopus citations

Abstract

In this paper, we consider the class of adaptive filters with error nonlinearities. In particular, we derive an expression for the optimum nonlinearity that minimizes the steady-state error and attains the limit mandated by the Cramer-Rao bound of the underlying estimation process.

Original languageEnglish (US)
Pages (from-to)1373-1376
Number of pages4
JournalICASSP, IEEE International Conference on Acoustics, Speech and Signal Processing - Proceedings
Volume2
DOIs
StatePublished - Jan 1 2002

ASJC Scopus subject areas

  • Software
  • Signal Processing
  • Electrical and Electronic Engineering

Fingerprint

Dive into the research topics of 'Optimum error nonlinearities for long adaptive filters'. Together they form a unique fingerprint.

Cite this